Opuscula Math. 37, no. 3 (2017), 447-456

Opuscula Mathematica

On the inverse signed total domination number in graphs

D. A. Mojdeh
B. Samadi

Abstract. In this paper, we study the inverse signed total domination number in graphs and present new sharp lower and upper bounds on this parameter. For example by making use of the classic theorem of Turán (1941), we present a sharp upper bound on \(K_{r+1}\)-free graphs for \(r\geq 2\). Also, we bound this parameter for a tree from below in terms of its order and the number of leaves and characterize all trees attaining this bound.

Keywords: inverse signed total dominating function, inverse signed total domination number, \(k\)-tuple total domination number.

Mathematics Subject Classification: 05C69.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
D. A. Mojdeh, B. Samadi, On the inverse signed total domination number in graphs, Opuscula Math. 37, no. 3 (2017), 447-456, http://dx.doi.org/10.7494/OpMath.2017.37.3.447

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.